# SDR IPXA2021060470161

- Difficulty date: May 22, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING FIXED L/E UPPER STRINGER IS CRACKED AT STA. XOS. 667.679.REPAIRED CRACKED R/H WING FIXED L/E UPPER STINGER AT STA. XOS. 667.679 IAW SRM 57-40-03 REPAIR 2 FIG. 202. (MAJOR)
